Publicacions matemàtiques

Publicacions matemàtiques Encontrados 13 registros  La búsqueda tardó 0.01 segundos. 
1.
1 p, 20.7 KB Sumari
2005
Publicacions matematiques, V. 49 N. 1 (2005) , p. 1-1  
2.
18 p, 225.9 KB Sur la structure du groupe d'automorphismes de certaines surfaces affines / Lamy, Stéphane
We describe the structure of the group of algebraic automorphisms of the following surfaces 1) P1 k x P1 k minus a diagonal; 2) P1 k x P1 k minus a fiber. The motivation is to get a new proof of two theorems proven respectively by L. [...]
2005 - 10.5565/PUBLMAT_49105_01
Publicacions matematiques, V. 49 N. 1 (2005) , p. 3-20  
3.
52 p, 378.1 KB Besov spaces and the boundedness of weighted Bergman projections over symmetric tube domains / Debertol, Daniele
We extend the analysis of weighted Bergman spaces Ap;q/s on symmetric tube domains, contained in [2], to the case where the weights are positive powers [formula] of the principal minors [Delta]1,. . . [...]
2005 - 10.5565/PUBLMAT_49105_02
Publicacions matematiques, V. 49 N. 1 (2005) , p. 21-72  
4.
19 p, 191.4 KB Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces / Dragicevic, Oliver ; Grafakos, Loukas ; Pereyra, María Cristina ; Petermichl, Stefanie
We obtain sharp weighted Lp estimates in the Rubio de Francia extrapolation theorem in terms of the Ap characteristic constant of the weight. Precisely, if for a given 1 < r < [infinity] the norm of a sublinear operator on Lr(w) is bounded by a function of the Ar characteristic constant of the weight w, then for p > r it is bounded on Lp(v) by the same increasing function of the Ap characteristic constant of v, and for p < r it is bounded on Lp(v) by the same increasing function of the r-1/p-1 power of the Ap characteristic constant of v. [...]
2005 - 10.5565/PUBLMAT_49105_03
Publicacions matematiques, V. 49 N. 1 (2005) , p. 73-91  
5.
18 p, 168.1 KB Sur l'irréductibilité dans l'anneau des séries de Dirichlet analytiques / Bayart, Frédéric ; Mouze, Augustin
We discuss some local analytic properties of the ring of Dirichlet series. We obtain mainly the equivalence between the irreducibility in the analytic ring and in the formal one. In the same way we prove that the ring of analytic Dirichlet series is integrally closed in the ring of formal Dirichlet series. [...]
2005 - 10.5565/PUBLMAT_49105_04
Publicacions matematiques, V. 49 N. 1 (2005) , p. 93-110  
6.
15 p, 167.6 KB Commutators of singular integrals on generalized Lp spaces with variable exponent / Karlovich, Alexei Yu. ; Lerner, Andrei K.
A classical theorem of Coifman, Rochberg, and Weiss on commutators of singular integrals is extended to the case of generalized Lp spaces with variable exponent.
2005 - 10.5565/PUBLMAT_49105_05
Publicacions matematiques, V. 49 N. 1 (2005) , p. 111-125  
7.
31 p, 396.2 KB A family of critically finite maps with symmetry / Crass, Scott
The symmetric group Sn acts as a reflection group on CPn-2 (for n [greater than or equal] 3). Associated with each of the (n2) transpositions in Sn is an involution on CPn-2 that pointwise fixes a hyperplane -the mirrors of the action. [...]
2005 - 10.5565/PUBLMAT_49105_06
Publicacions matematiques, V. 49 N. 1 (2005) , p. 127-157  
8.
19 p, 172.0 KB Estimates of Green functions and harmonic measures for elliptic operators with singular drift terms / Ifra, Abdoul ; Riahi, Lotfi
In this paper, we prove the existence and uniqueness of the continuous Green function G for the elliptic operator L = div(A(x)∇x)+B(x)·∇x with singular drift term B on a C1,1 bounded domain D in Rn, n ≥ 3, and its comparability to the Green function G0 of L0 = div(A(x)∇x). [...]
2005 - 10.5565/PUBLMAT_49105_07
Publicacions matematiques, V. 49 N. 1 (2005) , p. 159-177  
9.
17 p, 162.1 KB Boundary regularity of admissible operators / Lampert, Christoph H.
In strictly pseudoconvex domains with smooth boundary, we prove a commutator relationship between admissible integral operators, as introduced by Lieb and Range, and smooth vector fields which are tangential at boundary points. [...]
2005 - 10.5565/PUBLMAT_49105_08
Publicacions matematiques, V. 49 N. 1 (2005) , p. 179-195  
10.
16 p, 174.0 KB Normalization of Poincaré singularities via variation of constants / Carletti, Timoteo ; Margheri, Alessandro ; Villarini, Massimo
We present a geometric proof of the Poincaré-Dulac Normalization Theorem for analytic vector fields with singularities of Poincaré type. Our approach allows us to relate the size of the convergence domain of the linearizing transformation to the geometry of the complex foliation associated to the vector field. [...]
2005 - 10.5565/PUBLMAT_49105_09
Publicacions matematiques, V. 49 N. 1 (2005) , p. 197-212  
11.
11 p, 134.9 KB A class of generalized supersoluble groups / Ballester-Bolinches, Adolfo ; Pedraza, Tatiana
This paper is devoted to the study of groups G in the universe cL of all radical locally finite groups with min-p for all primes p such that every [delta]-chief factor of G is either a cyclic group of prime order or a quasicyclic group. [...]
2005 - 10.5565/PUBLMAT_49105_10
Publicacions matematiques, V. 49 N. 1 (2005) , p. 213-223  
12.
23 p, 200.6 KB Non-isotropic distance measures for lattice-generated sets / Iosevich, Alexander ; Rudnev, Misha
We study distance measures for lattice-generated sets in Rd, d [greater traan or equal] 3, with respect to non-isotropic distances 8 K , induced by smooth symmetric convex bodies K. An effective Fourier-analytic approach is developed to get sharp upper bounds for the second moment of the weighted distance measure. [...]
2005 - 10.5565/PUBLMAT_49105_11
Publicacions matematiques, V. 49 N. 1 (2005) , p. 225-247  
13.
7 p, 113.6 KB Déformation localisée de surfaces de Riemann / Haïssinsky, Peter
Let Y be a Riemann surface with compact boundary embedded into a hyperbolic Riemann surface of finite type X. It is proved that the space of deformations D of Y into X is an open subset of the Teichmüller space T (X) of X. [...]
2005 - 10.5565/PUBLMAT_49105_12
Publicacions matematiques, V. 49 N. 1 (2005) , p. 249-255  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.